Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 5, NWS Kansas City, MO

April 27, 20096 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Apr 27, 2009, 3:28 PM CDT for 6 counties in Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2009, 3:28 PM CDT (20:28 UTC)
Expired
Apr 27, 2009, 7:30 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 110 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:40 PM CDTFLASH FLOOD4 S Sweet Springs, MOWATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY NN AND HIGHWAY 127
Apr 27, 5:45 PM CDTFLASH FLOOD5 Sw Fayette, MOWATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 5 AND HIGHWAY J SOUTH OF FAYETTE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 72 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 272028
FFWEAX
MOC041-053-089-159-175-195-280030-
/O.NEW.KEAX.FF.W.0005.090427T2028Z-090428T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
328 PM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOWARD COUNTY IN CENTRAL MISSOURI...
  NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR INDICATED UPWARDS OF ONE AND A HALF     
  INCHES OF RAIN HAD FALLEN FROM AN AREA OF TRAINING THUNDERSTORMS   
  OVER SOUTHERN SALINE...WESTERN HOWARD...AND NORTHERN PETTIS        
  COUNTIES SINCE 1 PM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FAYETTE...GLASGOW...MARSHALL...SLATER...SWEET SPRINGS...
  ARMSTRONG...HIGBEE...HOUSTONIA AND LA MONTE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO AS MUCH AS ONE INCH OF 
RAIN WILL BE POSSIBLE IN THE WARNED AREA.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3890 9301 3861 9351 3893 9351 3921 9311
      3945 9261 3929 9246

$$

DUX
2 follow-up statements
000 
WGUS73 KEAX 272204
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 PM CDT MON APR 27 2009

MOC041-053-089-159-175-195-280030-
/O.CON.KEAX.FF.W.0005.000000T0000Z-090428T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-HOWARD MO-SALINE MO-RANDOLPH MO-CHARITON MO-
504 PM CDT MON APR 27 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHEASTERN
CHARITON...SOUTHERN RANDOLPH...SOUTHERN SALINE...HOWARD...
NORTHWESTERN COOPER AND NORTHERN PETTIS COUNTIES UNTIL 730 PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING EASTWARD 
ACROSS THE WARNING AREA. ADDITIONAL THUNDERSTORMS WILL LIFT 
NORTHEAST THROUGH THE EVENING HOURS...WITH RAINFALL RATES GREATER 
THAN ONE INCH PER HOUR AT TIMES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTE...GLASGOW...MARSHALL...SLATER...SWEET SPRINGS...ARMSTRONG...
HIGBEE...HOUSTONIA AND LA MONTE.

AT 440 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER 
RUNNING OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY AA AND 
HIGHWAY 127 IN NORTHWESTERN PETTIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3890 9301 3861 9351 3893 9351 3921 9311
      3945 9261 3929 9246

$$

DUX
000 
WGUS73 KEAX 280033
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 PM CDT MON APR 27 2009

MOC041-053-089-159-175-195-280045-
/O.EXP.KEAX.FF.W.0005.000000T0000Z-090428T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PETTIS MO-COOPER MO-HOWARD MO-SALINE MO-RANDOLPH MO-CHARITON MO-
733 PM CDT MON APR 27 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
CHARITON...SOUTHERN RANDOLPH...SOUTHERN SALINE...HOWARD...
NORTHWESTERN COOPER AND NORTHERN PETTIS COUNTIES HAS BEEN ALLOWED TO
EXPIRE...

LIGHT RAINFALL MAY CONTINUE ACROSS THE WARNING AREA THROUGH THE MID 
EVENING HOURS...HOWEVER RAINFALL RATES ARE NOT EXPECTED TO PRODUCE 
ADDITIONAL FLASH FLOODING.  DUE TO THE EXCESSIVE RAINFALL FROM 
EARLIER TODAY...AREA RIVERS...CREEKS...AND DITCHES WILL REMAIN AT 
ELEVATED LEVELS LIKELY CAUSING SEVERAL ROAD CLOSURES.  AS A 
RESULT...AN AERIAL FLOOD WARNING HAS BEEN ISSUED THROUGH TUESDAY 
EVENING.


IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

&&

LAT...LON 3890 9301 3861 9351 3893 9351 3921 9311
      3945 9261 3929 9246

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:43 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 27, 12:43 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 PM CDT MON APR 27 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/358 AM CDT MON APR 27 2009/
MAIN FORECAST CONCERN FOR THIS PACKAGE DEALS WITH TIMING OF COLD
FRONT FOR TODAY AND IT ASSOCIATED IMPACTS.

TODAY AND TONIGHT:
FRONTAL POSITION EARLY THIS MORNING WAS ROUGHLY FROM CENTRAL IOWA
THROUGH THE NORTHWEST TIP MISSOURI THROUGH CENTRAL KANSAS. THIS FRONT
IS EXPECTED TO FINALLY MOVE THROUGH THE AREA THIS AFTERNOON/EARLY
THIS EVENING. BOTH THE NAM AND GFS SHOW THE FRONT ALONG OUR
SOUTHEASTERN ZONES BY 00Z. 1000-2000 J/KG CAPE AND DECENT SHEAR
WOULD SUPPORT A FEW SEVERE THUNDERSTORMS WITH HAIL AND WINDS BEING
THE MAIN THREAT. SURFACE WINDS ARE VEERED SOUTHWESTERLY WHICH IS NOT
CONDUCIVE FOR TORNADOES ALTHOUGH ITS POSSIBLE FOR A SPIN UP SHOULD A
STORM ANCHOR ITSELF TO THE FRONT OR WITH ANY KIND OF QLCS TYPE
STRUCTURE SINCE THE BULK OF THE SHEAR IS CONFINED TO THE LOWEST
LEVELS. WITH THE COLD FRONT THROUGH MOST OF THE AREA...MOST
LOCATIONS WILL SEE COOLER READINGS TODAY THAN IN RECENT DAYS. THE
WARMEST TEMPERATURES WILL BE ACROSS OUR EASTERN FORECAST AREA AHEAD
OF THE FRONT. PRECIPITATION SHOULD COME TO AN END BY TUESDAY MORNING
AS DRIER AIR MOVES IN BEHIND THE FRONT AND THE UPPER SUPPORT SHIFTS
EASTWARD.

TUESDAY:
RELATIVELY QUIET WEATHER IS EXPECTED THROUGH LATE TUESDAY NIGHT INTO
EARLY WEDNESDAY MORNING WITH THE AREA IN BETWEEN SYSTEMS. HIGHS
SHOULD TOP OUT IN THE MIDDLE TO UPPER 60S ACROSS THE AREA.

WEDNESDAY:
BY TUESDAY NIGHT THE LOW LEVEL JET KICKS IN ACROSS KANSAS BUT BEGINS
TO SHIFT EAST THROUGH THE NIGHT AND EARLY WEDNESDAY MORNING. DURING
WEDNESDAY THE NEXT SYSTEM WILL EJECT INTO OKLAHOMA AND TEXAS AND
DURING THE OVERNIGHT HOURS THE LOW LEVEL JET INTENSIFIES. THIS SHOULD
RESULT IN ANOTHER ROUND OF SHOWER/THUNDERSTORM ACTIVITY. OUR WESTERN
ZONES WOULD BE AFFECTED FIRST WITH THE ENTIRE AREA SEEING A CHANCE OF
PRECIPITATION OVERNIGHT WEDNESDAY INTO THURSDAY.

CDB

&&

.AVIATION...
WILL LEAVE MENTION OF VCSH FOR THE REST OF THE AFTERNOON...AS
SHORTWAVE CONTINUES TO ROTATE ACROSS THE REGION. SATELLITE SHOWS
UPSTREAM CLOUDS TO BE CONVECTIVE IN NATURE WHICH TEND TO DISSIPATE
AFTER SUNSET. THAT BEING SAID...DUE TO PROXIMITY OF THE SURFACE
BOUNDARY...ANOTHER SHORTWAVE MOVING ACROSS THE SOUTHERN PLAINS...AND
MODEL SOUNDINGS SHOWING IFR/MVFR CIGS TO CONTINUE THROUGH MUCH OF
THE OVERNIGHT...WILL LEAVE MVFR CIGS IN THROUGH 09-10Z. WILL SCATTER
CIGS OUT AT THAT TIME...BUT BRING IN MENTION OF FOG DUE TO LIGHT
WINDS COOLING TEMPS ALOFT AND ABUNDANT SURFACE MOISTURE IN PLACE.
SCT-BKN STRATO-CU DECK WILL LIKELY REDEVELOP DURING THE DAYTIME
HOURS...IF IN FACT THEY DISSIPATE IN THE FIRST PLACE.

33

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 27, 12:57 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT MON APR 27 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER FAR WEST
CENTRAL MISSOURI...EASTWARD INTO CENTRAL MISSOURI THROUGH THE
AFTERNOON AND INTO THE EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER
IS NOT ANTICIPATED IN THE OUTLOOK AREA...AN ISOLATED THUNDERSTORM OR
TWO MAY PRODUCE HAIL UP TO ONE INCH AND WIND GUSTS TO AROUND 60 MPH.

IN ADDITION...AREAL AND RIVER FLOODING WILL CONTINUE TO AFFECT MUCH
OF THE OUTLOOK AREA THROUGH TONIGHT...AS RUNOFF FROM THE RECENT HEAVY
RAIN PERSISTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY THROUGH
FRIDAY...AS SEVERAL STORM SYSTEMS MOVE THROUGH THE AREA. AT THIS
TIME...SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY NIGHT.

33

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningEAXHolt28 min
Apr 26, 7:26 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway34 min
Apr 26, 7:47 PM CDTSpecial Weather StatementEAXAndrew28 min
Apr 26, 7:53 PM CDTTornado WarningEAXAndrew, Buchanan22 min
Apr 26, 8:26 PM CDTSpecial Weather StatementEAXGentry34 min
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAtchison, Holt14 hr
Apr 26, 8:57 PM CDTSpecial Weather StatementEAXBuchanan33 min
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 26, 9:23 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Apr 26, 10:02 PM CDTSpecial Weather StatementEAXGrundy28 min
Apr 26, 10:34 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:45 PM CDTAreal Flood AdvisoryEAXClay, Jackson6 hr
Apr 27, 12:34 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Apr 27, 1:52 AM CDTRiver Flood WarningEAXClay, Platte10 hr
Apr 27, 2:32 AM CDTRiver Flood WarningEAXClay, Ray20 hr
Apr 27, 3:00 AM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 27, 3:22 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Apr 27, 4:02 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Holt36 hr
Apr 27, 4:32 AM CDTAreal Flood WarningEAXPlatte35 hr
Apr 27, 4:40 AM CDTAreal Flood AdvisoryEAXClay, Jackson8 hr
Apr 27, 5:20 AM CDTRiver Flood WarningEAXBates, Cass, Henry5 days
Apr 27, 7:36 AM CDTRiver Flood WarningEAXCass, Henry, Johnson4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXJohnson, Pettis4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCooper, Saline8 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXRay36 hr
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCarroll27 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXBates8 days
Apr 27, 9:20 AM CDTAreal Flood WarningEAXGentry, Harrison, Mercer, Nodaway, Putnam, Worth24 hr
Apr 27, 9:38 AM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more23 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXClay, Jackson, Ray56 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Apr 27, 1:14 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 27, 2:26 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Pettis, Randolph, Saline3 hr
Apr 27, 2:58 PM CDTAreal Flood WarningEAXGrundy, Linn, Livingston, Mercer, Sullivan24 hr
Apr 27, 3:59 PM CDTFlash Flood WarningEAXBates, Henry4 hr
Apr 27, 4:34 PM CDTRiver Flood WarningEAXCooper27 hr
Apr 27, 4:58 PM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Randolph3 hr
Apr 27, 6:42 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson58 min
Apr 27, 6:54 PM CDTRiver Flood WarningEAXCooper36 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.